# SDR COOSDR010092

- Difficulty date: August 16, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230
- Aircraft serial: 20257
- Engine: Pwa JT8D15
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 6552201
- Part serial: BN325
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, MAIN LANDING GEAR INNER DOOR PN 6552201, SN BN 325 INNER SKIN DELAMINATED.
